# SDR UIEA2018113002741

- Difficulty date: November 29, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 84,358 hours, 20,785 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU WILL NOT START NO LIGHT OFF ( TRANSFERRED TO MDDR # 103645 AS PER MEL 49-11-01A CAT C   LOG PAGE 1016942 SERVICED APU OIL WITH 01 QT I.A.W AMM 12-13-04 , APU OPERATES NORMALLY AT THIS TIME AS PER AMM 49-11-00.
